# SDR SWAA2022122986188

- Difficulty date: December 7, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fastener
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT LEVEL ORSS 271 TRAILING EDGE AT RT WING 2022-688297<[01] REPLACED ANGLE AND FASTENERS LOCATED AT LEVEL ORSS 271 TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED AT LEVEL ORSS 271 TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.SEE INDIVIDUAL SING OFF BELOW
